MAUDE Adverse Event Report: ORTHO DEVELOPMENT PIVOT; BIPOLAR ACETABULAR CUP

ORTHO DEVELOPMENT PIVOT; BIPOLAR ACETABULAR CUP
Model Number 133-2852
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient dislocated their bipolar head.An e.R.Doctor attempted a closed reduction and disassociated the femoral head from the bipolar head.

Brand Name
PIVOT
Common Device Name
BIPOLAR ACETABULAR CUP
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key20434568
Report Number1722511-2024-00013
Device Sequence Number7608051
Product Code KWY
UDI-Device Identifier00822409015368
UDI-Public(01)00822409015368(17)290121(10)A263949
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050966
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number133-2852
Device Lot NumberA263949
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown